# SDR DALA2021072904288

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 660-680 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CRACK ON INTERCOSTAL BETWEEN B.STA 660 AND B.STA 680 AND S-12R. CORRECTIVE ACTION: SUMMARY OF NRC 00425: INTERCOSTAL BETWEEN B.STA 660 AND B.STA 680 AND S-12R WAS REPLACEMENT PER B757-200, SRM. (1888774)
